# SDR 2008UALA03730

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 56,555 hours, 20,699 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSHOP - 2R DOOR, CORROSION AT BASKET CAM ATTACHMENT INSERT LOCATION 1 PLACE.  *S/D*  AFTER FURTHER ANALYSIS, IT HAS BEEN DETERMINED THIS IS NOT AN SDR REPORTABLE EVENT.  THIS REPORT IS RELATED TO A COMPONENT NOT INSTALLED ON AN AIRFRAME IN A BACKSHOP.
